{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,20]],"date-time":"2026-07-20T23:23:15Z","timestamp":1784589795136,"version":"3.55.0"},"reference-count":10,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2015,1,1]],"date-time":"2015-01-01T00:00:00Z","timestamp":1420070400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2015,1,1]],"date-time":"2015-01-01T00:00:00Z","timestamp":1420070400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2015,1]]},"DOI":"10.1016\/j.ajem.2014.05.039","type":"journal-article","created":{"date-parts":[[2014,6,2]],"date-time":"2014-06-02T09:15:24Z","timestamp":1401700524000},"page":"123.e5-123.e6","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":7,"title":["Purple glove syndrome occurring after oral administration of phenytoin in therapeutic doses: mechanism still a dilemma"],"prefix":"10.1016","volume":"33","author":[{"given":"Rajendra Singh","family":"Jain","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Kadam","family":"Nagpal","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sunil","family":"Kumar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Swayam","family":"Prakash","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rahul","family":"Handa","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2014.05.039_bb0005","doi-asserted-by":"crossref","first-page":"33","DOI":"10.1177\/1756285608094263","article-title":"Recurrent and future advances in the treatment of status epilepticus","volume":"1","author":"Rosenow","year":"2008","journal-title":"Ther Adv Neurol Disord"},{"key":"10.1016\/j.ajem.2014.05.039_bb0010","doi-asserted-by":"crossref","first-page":"2639","DOI":"10.1001\/archinte.159.22.2639","article-title":"Guidelines for nonemergency use of parenteral phenytoin products. Proceedings of an expert panel consensus process","volume":"159","author":"Meek","year":"1999","journal-title":"Arch Intern Med"},{"issue":"9","key":"10.1016\/j.ajem.2014.05.039_bb0015","doi-asserted-by":"crossref","first-page":"1156","DOI":"10.1046\/j.1528-1157.2001.12901.x","article-title":"A prospective study of the incidence of the purple glove syndrome","volume":"42","author":"Burneo","year":"2001","journal-title":"Epilepsia"},{"key":"10.1016\/j.ajem.2014.05.039_bb0020","doi-asserted-by":"crossref","first-page":"762","DOI":"10.1177\/088307380001501110","article-title":"Purple glove syndrome caused by oral administration of phenytoin","volume":"15","author":"Yoshikawa","year":"2000","journal-title":"J Child Neurol"},{"key":"10.1016\/j.ajem.2014.05.039_bb0025","doi-asserted-by":"crossref","DOI":"10.1136\/bcr-2012-006653","article-title":"Purple glove syndrome: a dreadful complication of intravenous phenytoin administration","author":"Lalla","year":"2012","journal-title":"BMJ Case Rep"},{"issue":"2","key":"10.1016\/j.ajem.2014.05.039_bb0030","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"},{"key":"10.1016\/j.ajem.2014.05.039_bb0035","doi-asserted-by":"crossref","first-page":"340","DOI":"10.1097\/01376517-199212000-00011","article-title":"Purple glove syndrome: a complication of intravenous phenytoin","volume":"24","author":"Hanna","year":"1992","journal-title":"J Neurosci Nurs"},{"key":"10.1016\/j.ajem.2014.05.039_bb0040","doi-asserted-by":"crossref","first-page":"672","DOI":"10.1097\/00000539-200203000-00035","article-title":"Extravasation injury of the upper extremity by intravenous phenytoin","volume":"94","author":"Edwards","year":"2002","journal-title":"Anesth Analg"},{"key":"10.1016\/j.ajem.2014.05.039_bb0045","first-page":"23","article-title":"Extravasation injury of the upper extremity by intravenous phenytoin","volume":"11","author":"Comer","year":"1984","journal-title":"Am J Intrav Ther Clin Nutr"},{"key":"10.1016\/j.ajem.2014.05.039_bb0050","doi-asserted-by":"crossref","first-page":"513","DOI":"10.1111\/j.0303-6987.2004.00224.x","article-title":"Early histopathologic changes in purple glove syndrome","volume":"31","author":"Bhattacharjee","year":"2004","journal-title":"J Cutan Pathol"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675714004070?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675714004070?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:24:49Z","timestamp":1760023489000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675714004070"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015,1]]},"references-count":10,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2015,1]]}},"alternative-id":["S0735675714004070"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2014.05.039","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2015,1]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Purple glove syndrome occurring after oral administration of phenytoin in therapeutic doses: mechanism still a dilemma","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2014.05.039","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2014 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}